Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Uric acid borderline, high urea level. Foamy urine, swollen ankle and knee. Had slip disc. Medicine?

My wife 47 year old with createnine ranging from 2-8---2.4--2.2--2---2.4 in last six months. recent check up uric acid is in border line urea getting higher at 62. take regular medicine for calcium , selcal os, renhold, febutus, high pressuremedicine tezloc 40 am. urine is foamy. last two days her ankle and knee of left leg is swealing. She had earlier slip disk problem. left knee join cant move forward and backward. What sort of test and medicine should be taken. already started taking neurobion injection. after one inj not relieved
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

Let us analyse each of the reports.,

(A)The uric acid is in border line therefore the Gouty Arthritic problem is ruled out.But refrain from Alcohol and high Protein Diet (Boiled Veggies are good for her)as the uric acid may raise if they are not stopped.Colchicine and allopurinol need not be started at this juncture .

(B)Serum Urea and Creatinine are definitely high indicating Target Organ Damage due to uncontrolled HT/Hypertensive Nephropathy.Foamy Urine is mentioned but no report of Albuminuria? It could be due to Albuminuria.The ankle and knee swelling are due to pitting type of Pedal Oedema.

(C)For PIVD(Prolapsed InterVertebral Disc), Consult a Physiotherapist for SWD and Traction//Usual preventive measures like not bending ,not squatting/using hard bed rest/Lumbosacral belt/not lifting weights have to be followed.

Pls consult a Physician and Cardiologist/Nephrologist for assesment of Cardiac Status// Kidney Status//any change in class of medications required.

Wishing you a speedy recovery.,

Best Regards.,

Dr Lt Cdr ASN Bhushan.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor